# SDR SIMA20180114008

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM CORRODED AT FRAME 23. REMOVED CORROSION FROM RT OMEGA BEAM AT FRAME 23 REPAIR DOUBLER. NO DAMAGE ALLOWED. FABRICATED .LOCATED AND DRILLED REPLACEMENT DOUBLER. PERFORMED NDT NO DEFECTS NOTED, ALODINED PRIMED, AND INSTALLED IAW SRM51-10-03, 51-40-02,CPM 51-21-04, 51-21-05 AND NDTM 51-00-00-918-803 TYPE 1 METHOD C, SENSITIVITY LEVEL 3.
